Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stabbing pain in lungs & palpitations after consuming alcohol. Smoker, suffer from anxiety attacks.

Hi there. I was out last night I comsumed alcohol but only a few drinks I am a smoker and I do suffer with anxiety attacks but this was a totally different experience. I started having a really dull but sharp stabbing pain at the front and the back of my lungs then I got up to dance and I started to have palpitations and I thought I was goin to collapse do you have any idea what this could be as Im really worried. Thanks.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Hello Dear

Persons drinking alcohol sometimes do develop palpitation, chest pain and fainting attacks; this usually occurs because of abnormality in heart rate after drinking alcohol most commonly - Atrial Fibrillation (Holiday Heart Syndrome) & Supraventricular Tachycardia(SVT), these arrythmias originate above ventricles. You have to consult your cardiologist for proper checkup and treatment. Also avoid ALCOHOL drinking & Smoking.
Good Luck
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor